Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2020, Volume 310, Pages 78–85 (Mi tm4104)  

On Integrability of Dynamical Systems

I. V. Volovich

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A classical dynamical system may have smooth integrals of motion and not have analytic ones; i.e., the integrability property depends on the category of smoothness. Recently it has been shown that any quantum dynamical system is completely integrable in the category of Hilbert spaces and, moreover, is unitarily equivalent to a set of classical harmonic oscillators. The same statement holds for classical dynamical systems in the Koopman formulation. Here we construct higher conservation laws in an explicit form for the Schrödinger equation in the multidimensional space under various fairly wide conditions on the potential.

DOI: https://doi.org/10.4213/tm4104

Full text: PDF file (187 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 310, 70–77

Bibliographic databases:

UDC: 517.958:530.145
Received: January 19, 2020
Revised: January 19, 2020
Accepted: May 8, 2020

Citation: I. V. Volovich, “On Integrability of Dynamical Systems”, Selected issues of mathematics and mechanics, Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov, Trudy Mat. Inst. Steklova, 310, Steklov Math. Inst., Moscow, 2020, 78–85; Proc. Steklov Inst. Math., 310 (2020), 70–77

Citation in format AMSBIB
\Bibitem{Vol20}
\by I.~V.~Volovich
\paper On Integrability of Dynamical Systems
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov
\serial Trudy Mat. Inst. Steklova
\yr 2020
\vol 310
\pages 78--85
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4104}
\crossref{https://doi.org/10.4213/tm4104}
\elib{https://elibrary.ru/item.asp?id=45106021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 310
\pages 70--77
\crossref{https://doi.org/10.1134/S0081543820050053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000595790500005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097068450}


Linking options:
  • http://mi.mathnet.ru/eng/tm4104
  • https://doi.org/10.4213/tm4104
  • http://mi.mathnet.ru/eng/tm/v310/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:156
    References:8
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021